# SDR UPS99830060

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 1310-1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1310, 1320 TO 1420, BL 0, THE CABIN SEAT TRACK IS CORRODED AT THE CLIPNUTS.  CUT OUT DAMAGED SEAT TRACK FS 1310 TO 1430, FABRICATED, AND REPLACED TRACK AND INSTALLED IAW SRM 53-2-3.
